# SDR COMA0570096

- Difficulty date: August 9, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 7,383 hours, 5,704 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5289 - SPOILERS CAUTION MESSAGE.  LEFT GROUND LIFT DUMP INOPERABLE.  RESET SYSTEM NO DEFECTS NOTED.
